# SDR COEA9901702

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 19180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS VEGAS - A/C WAS HIT BY A UPS CARGO CONTAINER WHILE THE AIRCRAFT WAS PARKED ON THE AIRPORT RAMP.  THE CONTAINER WAS BLOWN ACROSS THE RAMP BY A HIGH WIND.  STRUCTURAL DAMAGE OCCURRED TO THE REAR SECTION OF THE AIRCRAFT FUSELAGE.  REMOVED AND REPLACED FRAME STATION 19180.  REPAIRED SKIN DAMAGE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
